MathSciNet Relay Station
MathSciNet bibliographic data
MR2532341 (2010h:49025) 49J53 (47H04 47H10 47J20)
Zeng, J.; Li, S. J. An Ekeland's variational principle for set-valued mappings with applications. J. Comput. Appl. Math. 230 (2009), no. 2, 477–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement